# SDR UALA2012020300677

- Difficulty date: February 2, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 67,220 hours, 12,031 cycles
- Engine: Pwa PW4077
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NR 1 HEAT SHIELD REMOVED AND FOUND RT CORNER SEAL DAMAGE.  REPLACED SEAL AND INSTALLED HEAT SHIELD REF AVO 1123.
